# SDR DALA2015071604412

- Difficulty date: July 15, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB HOLES AT RT SLAT PANEL NR 3 STA, XOS=287, XOS=332 AND XOS=379.  CORROSION ON RIB HOLES AT RT SLAT PANEL NR 3 STA, XOS=287, 332 AND 379 WERE REMOVED IAW SRM 57-02, PAR 9, FINAL ID: D=1.123", 2 HOLES, STA 379, D=1.124", STA 287, AND D=0.934, 2 HOLES AND D=0.937", 2 HOLES, STA 332 THEREFORE WITHIN LIMITS OF REPAIR IAW SRM 57-02, PAR 9.
